# SDR DALA2015012700625

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 60,764 hours, 43,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 749
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RT FUSELAGE SKIN AT BS 749 BETWEEN STR 20 21R. CUT OUT DAMAGED SKIN IAW SRM 53-04-3, FIG 2, SHEET 3.  FABRICATED REPAIR PARTS IAW ARM 53-04-0 FIGURE 2, SHEET 3. INSTALLED REPAIR IAW SRM 53-04-3, FIG 2, SHEET 3, CLASS II REPAIR.
